`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 1,Number 3,     August 2001

1

Variational proof for hard Discrete breathers in some classes of Hamiltonian dynamical systems   Pages : 271 - 298

S. Aubry,  G. Kopidakis and V. Kadelburg

 Abstract       Full Text      Related Articles

2

Accessible points in the Julia sets of stable exponentials   Pages : 299 - 318

Ranjit Bhattacharjee,  Robert L. Devaney,  R.E. Lee Deville,  Krešimir Josić and Monica Moreno-Rocha

 Abstract       Full Text      Related Articles

3

On the asymptotic behaviour of the solution of parabolic problems in cylindrical domains of large size in some directions   Pages : 319 - 338

M. Chipot and A. Rougirel

 Abstract       Full Text      Related Articles

4

Travelling waves in a nonlinear degenerate diffusion model for bacterial pattern formation   Pages : 339 - 362

R.A. Satnoianu,  Philip K. Maini,  F.S. Garduno and J.P. Armitage

 Abstract       Full Text      Related Articles

5

Multi-bump patterns by a normal form approach   Pages : 363 - 386

Vivi Rottschäfer

 Abstract       Full Text      Related Articles

6

The prime number periodical cicada problem   Pages : 387 - 399

G.F. Webb

 Abstract       Full Text      Related Articles